×

Found 10,071 Documents (Results 1–100)

100
MathJax

Integral equation of the elastic medium containing a deformable thread-like inclusion. (English. Ukrainian original) Zbl 07557379

Ukr. Math. J. 73, No. 10, 1607-1621 (2022); translation from Ukr. Mat. Zh. 73, No. 10, 1391-1403 (2021).
MSC:  74E05 74B05 74G10
PDF BibTeX XML Cite
Full Text: DOI

Reduction of the two-dimensional thermoelasticity problems for solids with corner points to key integrodifferential equations. (English. Ukrainian original) Zbl 07557376

Ukr. Math. J. 73, No. 10, 1566-1579 (2022); translation from Ukr. Mat. Zh. 73, No. 10, 1355-1367 (2021).
MSC:  74F05 74B05 74G10
PDF BibTeX XML Cite
Full Text: DOI

Mathematical elasticity. Volume III. Theory of shells. (English) Zbl 1482.74002

Classics in Applied Mathematics 86. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-681-6/pbk; 978-1-61197-682-3/ebook). lxxxiv, 599 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software